# SDR CA990728019

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2*
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 20,885 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

(CAN) LOSS OF ALL OIL IN NR 2 ENGINE.  ENGINE SHUT-DOWN.  OIL LEAK ISOLATED TO B-SUPPLY LINE FORWARD OF FUEL NOZZLE AT 9 O'CLOCK POSITION.  NO REPAIR AVAILABLE.   NR 2 ENGINE REPLACED.
